On a theorem of Jörgens and Chernoff concerning essential self-adjointness of Dirac operators.
Journal für die reine und angewandte Mathematik, Tome 322 (1981), pp. 1-14
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1981__322_152320,
author = {P.A. Rejto and J.J. Landgren},
title = {On a theorem of {J\"orgens} and {Chernoff} concerning essential self-adjointness of {Dirac} operators.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {1--14},
year = {1981},
volume = {322},
zbl = {0437.47034},
url = {http://geodesic.mathdoc.fr/item/JRAM_1981__322_152320/}
}
TY - JOUR AU - P.A. Rejto AU - J.J. Landgren TI - On a theorem of Jörgens and Chernoff concerning essential self-adjointness of Dirac operators. JO - Journal für die reine und angewandte Mathematik PY - 1981 SP - 1 EP - 14 VL - 322 UR - http://geodesic.mathdoc.fr/item/JRAM_1981__322_152320/ ID - JRAM_1981__322_152320 ER -
%0 Journal Article %A P.A. Rejto %A J.J. Landgren %T On a theorem of Jörgens and Chernoff concerning essential self-adjointness of Dirac operators. %J Journal für die reine und angewandte Mathematik %D 1981 %P 1-14 %V 322 %U http://geodesic.mathdoc.fr/item/JRAM_1981__322_152320/ %F JRAM_1981__322_152320
P.A. Rejto; J.J. Landgren. On a theorem of Jörgens and Chernoff concerning essential self-adjointness of Dirac operators.. Journal für die reine und angewandte Mathematik, Tome 322 (1981), pp. 1-14. http://geodesic.mathdoc.fr/item/JRAM_1981__322_152320/